# SDR SWAA2023020788643

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS663+30 RBL1. MARKED.<[01] REMOVED ATTACH ANGLE AT MID PASSANGER CABIN BS663+30 RBL1 IAW SRM 51-40-02-0G-0;[02] CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS 663+30 RBL 1 FOUND TO BE OUT OF LIMIT PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-40-02-0G-0 PAR 9C;[03] REPLACED AND INSTALLED NEW ATTACH ANGLE AT MID PASSENGER CABIN BS663+30 RBL1 PER REF SRM 51-40-02 AND DWG NBR 273A9116;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED MEASUREMENT TABLE
